# SDR A6WA201140910

- Difficulty date: September 21, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,139 hours, 17,460 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSDUCER BRACKET IN LT WHEEL WELL BROKEN.  REMOVED UNSERVICEABLE BRACKET AND REPLACED WITH SERVICEABLE BRACKET PN 601R75062-159 IAW SRM 51-42-06 AND SRM 51-42-22.
